RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2006, Volume 252, Pages 94–113 (Mi tm65)  

A Cofinal Family of Equivalence Relations and Borel Ideals Generating Them

V. G. Kanovei, V. A. Lyubetskii

Institute for Information Transmission Problems, Russian Academy of Sciences

Abstract: An increasing $\omega _1$-sequence of Borel equivalence relations on a Polish space that is cofinal (in the sense of Borel reducibility) in the family of all Borel equivalence relations is defined as a development of Rosendal's construction. It is proved that equivalence relations from this sequence are generated by explicitly defined Borel ideals.

Full text: PDF file (345 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2006, 252, 85–103

Bibliographic databases:

UDC: 510.225
Received in December 2004

Citation: V. G. Kanovei, V. A. Lyubetskii, “A Cofinal Family of Equivalence Relations and Borel Ideals Generating Them”, Geometric topology, discrete geometry, and set theory, Collected papers, Tr. Mat. Inst. Steklova, 252, Nauka, MAIK Nauka/Inteperiodika, M., 2006, 94–113; Proc. Steklov Inst. Math., 252 (2006), 85–103

Citation in format AMSBIB
\Bibitem{KanLyu06}
\by V.~G.~Kanovei, V.~A.~Lyubetskii
\paper A~Cofinal Family of Equivalence Relations and Borel Ideals Generating Them
\inbook Geometric topology, discrete geometry, and set theory
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2006
\vol 252
\pages 94--113
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm65}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2255972}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2006
\vol 252
\pages 85--103
\crossref{https://doi.org/10.1134/S008154380601010X}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33746072961}


Linking options:
  • http://mi.mathnet.ru/eng/tm65
  • http://mi.mathnet.ru/eng/tm/v252/p94

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:211
    Full text:59
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019